Histopathology of a drug‐induced exanthem, H&E. Magnification 20×. This pigmented epidermis shows orthokeratosis and mild spongiosis. The papillary de...
Symmetrical drug‐related intertriginous and flexural exanthem (SDRIFE): intense erythema affecting the axillary skin.
A lichenoid drug eruption triggered by therapeutic gold, presenting as multiple inflammatory plaques.
(a) Multiple discrete lesions of fixed drug eruption induced by aspirin (Anadin). (b) Well‐defined erythematous plaque over the dorsum of the hand and...
An exanthem caused by ampicillin.
Urticaria induced by acetylsalicylic acid. (Courtesy of St John's Institute of Dermatology, King's College London, UK.)
Pravastatin‐induced lichenoid drug eruption with numerous hyperpigmented patches and plaques disseminated over the torso.
Generalized bullous fixed drug eruption: multiple bullous and eroded lesions induced by parecoxib.
A drug‐induced exanthem composed of macular and papular lesions, becoming confluent on the chest.
(a,b) Persistent urticarial lesions of a serum sickness‐like reaction caused by penicillin.
Histopathological features of fixed drug eruption: interface vacuolar degeneration with lymphocyte exocytosis and melanin incontinence; a perivascular...
Drug‐induced pityriasis rosea: erythematous papules over the lower back with some having a collarette of scales.
Symmetrical drug‐related intertriginous and flexural exanthem (SDRIFE): well‐defined patches of erythema involving the gluteal skin.
Histopathology of lichenoid drug eruption, H&E. Magnification 10×. There is compact hyperkeratosis overlying ‘sawtooth’ acanthosis of the epidermis wi...
Fixed drug eruption: a well‐defined, dusky and hyperpigmented oval plaque on the thigh.